# SDR R61A2023072700400

- Difficulty date: July 27, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N229JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 36,612 hours, 23,408 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 100
- Stage of operation: DE
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TOTAL LOSS OF HYD 2, HYD 2 LOW PRESSURE AND HYD 2 LOW QTY INDICATION ON EICAS. QUANTITY AT 0%. DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT. SERVICED HYDRAULIC SYSTEM 2 AND R&R RH MLG DOWN LOCK RELEASE ACTUATOR UPPER LINES.
